Tramal is a prescription drug used to treat moderate to severe or chronic pain. This analgesic medication works by interfering with the signals sent from the central nervous system to the brain. This drug can become habit-forming in patients of all ages. People can become addicted while taking the medication as directed by a physician, and also when taking the drug recreationally to get high.
“People can become addicted while taking the medication as directed by a physician.”
Mixing Tramal with other medications or other substances such as alcohol can be dangerous. Each year 15,000 people in America die from the misuse of prescription medications and from addiction. Someone addicted to Tramal could be putting his or her life at risk and become a part of this statistic. Noticing the signs of addiction is the first step to getting treatment. For more information on Tramal addiction treatment, call .
Side Effects of Tramal
Many patients experience side effects while taking this medication. Sleepiness, dizziness, headaches and constipation are common, though they won’t usually require immediate attention. Serious side effects or reactions that need immediate attention from a doctor include hallucinations, severe stomach pain, fainting, trouble waking from rest and difficulty breathing. A red rash, swelling of the throat or other body parts, or difficulty breathing could indicate an allergic reaction. This will require immediate medical attention.
Signs of Tramal Addiction
There are many signs that may indicate someone has an addiction to or dependency on Tramal. Someone who takes the medication more often than prescribed or large doses at one time may be showing signs of addiction. Taking the medication without a prescription is an indicator of addiction. Moodiness or changes in behavior are also symptoms of a problem. Someone who is stealing money or goods to pay for the drug addiction, lying to friends and family, and becoming socially withdrawn needs help right away. If you suspect there is an addiction, watch for Tramal overdose symptoms.
Signs of an Overdose on Tramal
There are many dangers to taking too much Tramal at one time. Some Tramal overdose symptoms include:
- Difficulty breathing
- Loss of consciousness
- Heart palpitations
Symptoms like blurred vision, slurred speech and difficulty walking could be indicators that the person has mixed Tramal with another substance. A study that was conducted in 2008 by researchers at the University of Rhode Island and Brown University reported that over 60 percent of people who used prescription medications regularly had mixed the medications with alcohol. Five percent of those tested had more than three drinks at a time. If someone has mixed the two substances and is showing severe reactions, it’s important to get them to a medical center or to call for emergency care right away. For more on substance abuse and Tramal addiction treatment, call .
Someone who has overdosed needs to be rushed to a medical detox facility, or emergency services need to be called to the location. The patient will commonly have his or her stomach pumped. This is an effective method of Tramal overdose treatment. Other medical procedures may occur depending on the severity of the overdose. After the patient’s health has been stabilized, they need to get into a Tramal addiction treatment program.
“The withdrawal and Tramal detox program may take days or take weeks, and it’s an essential part of a full recovery.”
Inpatient rehab is the best option for someone addicted to Tramal. With inpatient treatment, the patient will have no access to the substance and have the guidance of medical professionals. The treatment center may recommend cutting the addict off the medication completely, or he or she may be weaned off the medication slowly. This will depend on how long the addict has been taking the medication and how much the addict takes daily. The withdrawal and Tramal detox program may take days or take weeks, and it’s an essential part of a full recovery. You can get all the information you want on Tramal addiction treatment today at .
Tramal Withdrawal Symptoms
Withdrawal symptoms from the medication may be severe at first. The different side effects the patient may experience include:
- Mood swings
- High fever
If you know someone who is addicted to Tramal, get him or her treatment before it’s too late. If you notice that someone is showing Tramal overdose symptoms, call for emergency medical care immediately.
Convincing an addict to go to rehab isn’t easy, but it must be done if you want to save the addict’s life. Learn more about Tramal addiction treatment and all your recovery options by calling us at today.